Cross Reference Up

Baláž, V, Nagasaka, K and Strauch, O (2010). Benford's law and distribution functions of sequences in (0, 1). Mathematical Notes, 2010, Vol. 88, No. 4, pp 449–463. Published in Russian in Matematicheskie Zametki, 2010, Vol. 88, No. 4, pp. 485–501.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Amanda Bowman, A (2016). Contributions to the Testing of Benford's Law. Masters Thesis, McMaster University, Hamilton, Canada. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Gadetska, S, Dubnitskiy, V, Lukin, V and Khodyrev, A (2019). Application of Benford’s law (first-digit law, anomalous numbers law) in financial audit. Ivan Kozhedub Kharkiv National Air Force University (Knafu) Scientific Publications. DOI:10.30748/soi.2019.157.03. RUS View Complete Reference Online information Works that this work references No Bibliography works reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Strauch, O (2013). Unsolved Problems. Tatra Mountains Mathematical Publications 56(3), pp. 175-178. DOI:10.2478/tmmp-2013-0029. View Complete Reference Online information Works that this work references Works that reference this work